# SDR JJBA20211119013

- Difficulty date: November 19, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 33,868 hours, 24,453 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER SKIN HAS MULTIPLE SCREW DAMAGE. REMOVED AND REPLACE LOWER INNER CARGO DOOR SKIN WEB.
